Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 176, NWS Indianapolis, IN

May 25, 2011Henry County, Rush County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 9:48 PM EDT for Henry County, Rush County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 9:48 PM EDT (01:48 UTC)
Expired
May 25, 2011, 10:30 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Henry County, IN, Rush County, IN

The radar

The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:44 PM EDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1430 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1430 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WUUS53 KIND 260148
SVRIND
INC065-139-260230-
/O.NEW.KIND.SV.W.0176.110526T0148Z-110526T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 PM EDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENRY COUNTY IN EAST CENTRAL INDIANA...
  EASTERN RUSH COUNTY IN CENTRAL INDIANA...

* UNTIL 1030 PM EDT

* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR RUSHVILLE...OR 15 MILES WEST OF CONNERSVILLE...AND
  MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAYS AND DUNREITH AROUND 955 PM EDT...
  LEWISVILLE AROUND 1000 PM EDT...
  STRAUGHN AROUND 1005 PM EDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 124 AND 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3987 8521 3979 8521 3979 8522 3978 8530
      3960 8529 3952 8544 3970 8551 3988 8538
      3989 8520 3988 8520
TIME...MOT...LOC 0149Z 222DEG 36KT 3966 8540
WIND...HAIL 60MPH 1.50IN

$$

KOCH
2 follow-up statements
378 
WWUS53 KIND 260209
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1009 PM EDT WED MAY 25 2011

INC139-260219-
/O.CAN.KIND.SV.W.0176.000000T0000Z-110526T0230Z/
RUSH-
1009 PM EDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RUSH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3987 8521 3985 8521 3979 8521 3978 8530
      3979 8530 3978 8532 3979 8539 3988 8538
      3989 8520 3988 8520
TIME...MOT...LOC 0209Z 222DEG 36KT 3983 8526

$$

INC065-260230-
/O.CON.KIND.SV.W.0176.000000T0000Z-110526T0230Z/
HENRY-
1009 PM EDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENRY COUNTY UNTIL 1030 PM EDT...

AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DUBLIN...OR 7 MILES WEST OF CAMBRIDGE CITY...MOVING NORTHEAST AT 40
MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN HENRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3987 8521 3985 8521 3979 8521 3978 8530
      3979 8530 3978 8532 3979 8539 3988 8538
      3989 8520 3988 8520
TIME...MOT...LOC 0209Z 222DEG 36KT 3983 8526
WIND...HAIL 60MPH 1.50IN

$$

JAS
784 
WWUS53 KIND 260222
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 PM EDT WED MAY 25 2011

INC065-260232-
/O.EXP.KIND.SV.W.0176.000000T0000Z-110526T0230Z/
HENRY-
1022 PM EDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY WILL
EXPIRE AT 1030 PM EDT/930 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3987 8521 3985 8521 3979 8521 3978 8530
      3979 8530 3978 8532 3979 8539 3988 8538
      3989 8520 3988 8520
TIME...MOT...LOC 0222Z 222DEG 36KT 3993 8514

$$

JAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:55 PM EDT, 53 minutes earlier.

Area forecast discussion, May 25, 8:55 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 PM EDT WED MAY 25 2011

.UPDATE...
THE MESO DISCUSSION HAS BEEN UPDATED BELOW.

&&

.MESO UPDATE...
MAIN CONVECTIVE OUTFLOW APPEARS TO BE LOCATED ALONG THE FAR SOUTHERN
ZONES...FROM VINCENNES TO BEDFORD TO NEAR NORTH VERNON. DEEP LAYER
SHEAR IS MAXIMIZED OVER INDIANA AT THIS TIME. SUPERCELLS AHEAD OF
SQUALL LINE WILL CONTINUE TO POSE A THREAT FOR VERY LARGE HAIL AND
TORNADOES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. BEST
TORNADIC POTENTIAL OVER THE NEXT COUPLE OF HOURS APPEARS TO BE
ROUGHLY ALONG AND SOUTH OF A TERRE HAUTE TO GREENSBURG
LINE...CLOSEST TO OUTFLOW BOUNDARY. SQUALL LINE APPROACHING FROM THE
WEST WILL BE MOVING INTO A MORE FAVORABLE ENVIRONMENT SHEAR WISE AS
IT MOVES INTO THE LOCAL AREA AS WELL...SUGGESTING AN INCREASING
THREAT FOR WIND DAMAGE AND EMBEDDED TORNADOES.

&&

.SYNOPSIS...

LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM
TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE
CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE
OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY
LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK.

&&

.NEAR TERM /TONIGHT/...
SPC HAS EXTENDED WATCH TIL 06Z AS SECOND LINE OF THUNDERSTORMS MOVE
THROUGH. ALSO FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 08Z AS
PORTIONS ACROSS OUR SOUTHWEST AND NORTHWEST HAVE ALREADY EXPERIENCED
HEAVY RAINFALL.    LOW LEVEL BOUNDARY EXTENDS FROM NEAR VINCENNES TO
GREENSBURG AND DAYTON.  THREAT OF SEVERE WEATHER LOOKS ESPECIALLY
BAD ACROSS OUR SOUTH THIS EVENING.

TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z.
DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY
IS HIGH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

MAIN PROBLEM POPS

MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST
THURSDAY NIGHT. THIS SUPPORTS WETTER MET.

FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70
THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY.
GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD
BLOCK COOLING.

FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE
ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT
LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER
MAV FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT.

THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY
NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY
INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR
WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST.

HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE
WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE
SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG
EFFECT ON DEWPOINTS.

&&

.AVIATION.../DISCUSSION FOR 00Z TAFS/...

NUMEROUS THUNDERSTORMS WILL BE THE RULE EARLY PART OF THE TAF PERIOD
TO AT LEAST 02Z OVER WESTERN SECTIONS TO 04Z-05Z KIND AND KBMG.
SURFACE OBS SHOWS LINE OF THUNDERSTORMS OVER CENTRAL AND SOUTHERN
ILLINOIS WHICH WILL MOVE EAST ACROSS CENTRAL INDIANA THIS EVENING.
ALSO SCATTERED STRONG THUNDERSTORMS ALSO ACROSS CENTRAL INDIANA.

AFTER THUNDERSTORMS MOVE THROUGH ONLY ISOLATED LIGHT SHOWERS OR
POSSIBLY A THUNDERSHOWER EXPECTED REST OF THE NIGHT AS MODELS MOVE
DRY SLOT INTO OUR REGION.  MODEL TIME HEIGHT SECTIONS INDICATES
LOWER LEVEL WILL BECOME SATURATED LATE TONIGHT INDICATING MOSTLY
MVFR CEILINGS.  I WOULD NOT RULE OUT IFR CEILINGS AT KLAF...BUT MVFR
APPEARS MOST LIKELY AT THIS TIME.

ON THURSDAY...LOOK FOR SHOWERS TO BECOME MORE NUMEROUS WITH A FEW
THUNDERSTORMS AS UPPER LOW MOVES ACROSS OUR AREA.  CEILINGS SHOULD
REMAIN MVFR FROM KIND AND KHUF AND NORTHWARD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 400 AM EDT...
ZONES INZ021-028>031-035>049-051>057-060>065-067>072-
&&

MESO UPDATE...JAS
SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK/JH
LONG TERM....JK
AVIATION...JH
Hazardous weather outlook, May 25, 2:48 PM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT WED MAY 25 2011

INZ028-029-035-043-044-261900-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...TORNADO WATCH UNTIL 7 PM EDT...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT
IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

FLOODING WILL PERSIST NEAR THE WABASH RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS
BAD AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-030-031-036>042-047>049-056-057-064-065-072-261900-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW-
DECATUR-JENNINGS-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT...

THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS
STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD
AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ045-046-051>055-060>063-067>071-261900-
PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-
MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...TORNADO WATCH UNTIL 7 PM EDT...

THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS
STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD
AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, May 25, 9:28 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     W DUGGER                39.07N 87.26W
05/25/2011  M70 MPH          SULLIVAN           IN   AMATEUR RADIO

&&

AHOMANN
Local storm report, May 25, 9:29 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             NEW CASTLE              39.92N 85.36W
05/25/2011  E1.50 INCH       HENRY              IN   PUBLIC

&&

AHOMANN
Local storm report, May 25, 9:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
930 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             MORRISTOWN              39.67N 85.70W
05/25/2011  M1.25 INCH       SHELBY             IN   TRAINED SPOTTER

&&

AHOMANN
Local storm report, May 25, 9:40 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
940 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     2 WNW GREENSBURG        39.35N 85.52W
05/25/2011                   DECATUR            IN   TRAINED SPOTTER

            POWER POLES SNAPPED NEAR THE HONDA PLANT.

&&

AHOMANN
Local storm report, May 25, 9:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     3 N TERRE HAUTE         39.51N 87.38W
05/25/2011  M80 MPH          VIGO               IN   AMATEUR RADIO

&&

AHOMANN
Local storm report, May 25, 9:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     FAIRBANKS               39.22N 87.52W
05/25/2011  E60.00 MPH       SULLIVAN           IN   AMATEUR RADIO

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:10 PM EDTTornado WarningINDHancock, Johnson, Marion, Shelby50 min
May 25, 8:30 PM EDTTornado WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Shelby45 min
May 25, 8:41 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison34 min
May 25, 8:45 PM EDTTornado WarningINDHancock, Rush, Shelby15 min
May 25, 8:46 PM EDTTornado WarningINDDaviess, Knox59 min
May 25, 8:53 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren67 min
May 25, 8:56 PM EDTTornado WarningINDGreene, Monroe, Morgan, Owen33 min
May 25, 9:00 PM EDTTornado WarningINDGreene, Sullivan, Vigo60 min
May 25, 9:01 PM EDTSevere Thunderstorm WarningINDHenry, Randolph, Rush30 min
May 25, 9:11 PM EDTTornado WarningINDFountain, Vermillion, Warren34 min
May 25, 9:11 PM EDTTornado WarningINDBartholomew, Decatur, Rush, Shelby49 min
May 25, 9:22 PM EDTSevere Thunderstorm WarningINDClay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more53 min
May 25, 9:24 PM EDTTornado WarningINDFountain, Montgomery, Parke, Vermillion36 min
May 25, 9:27 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam48 min
May 25, 9:27 PM EDTTornado WarningINDTippecanoe, Warren33 min
May 25, 9:32 PM EDTTornado WarningINDClay, Greene, Owen, Putnam, Sullivan, Vigo43 min
May 25, 9:35 PM EDTTornado WarningINDMontgomery, Parke, Putnam25 min
May 25, 9:37 PM EDTTornado WarningINDDaviess, Knox, Martin53 min
May 25, 9:51 PM EDTTornado WarningINDBoone, Carroll, Clay, Clinton, Fountain, Hendricks and 5 more24 min
May 25, 10:04 PM EDTTornado WarningINDBrown, Greene, Lawrence, Martin, Monroe, Morgan and 1 more41 min
May 25, 10:12 PM EDTTornado WarningINDBoone, Carroll, Clinton, Hendricks, Howard, Marion and 4 more48 min
May 25, 10:25 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 1 more50 min
May 25, 10:35 PM EDTTornado WarningINDBoone, Carroll, Clinton, Hamilton, Hendricks, Howard and 2 more40 min
May 25, 10:55 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Jackson, Jennings and 2 more50 min
May 25, 10:58 PM EDTTornado WarningINDBartholomew, Decatur, Jackson, Jennings47 min
May 25, 11:06 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Howard, Madison and 3 more39 min
May 25, 11:08 PM EDTTornado WarningINDHamilton, Howard, Madison, Tipton41 min
May 25, 11:12 PM EDTTornado WarningINDDelaware, Hancock, Henry, Randolph, Rush, Shelby48 min
May 25, 11:24 PM EDTTornado WarningINDDelaware, Hancock, Henry, Madison36 min
May 25, 11:29 PM EDTAreal Flood WarningINDDaviess, Jackson, Knox, Lawrence, Martin6 hr
May 25, 11:38 PM EDTAreal Flood WarningINDHenry, Randolph6 hr
May 25, 11:58 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph27 min
May 26, 12:50 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
May 26, 12:50 PM EDTRiver Flood WarningINDGreene, Owen70 hr
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike6 days
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
May 26, 12:50 PM EDTRiver Flood WarningINDGibson, Knox9 days
May 26, 3:02 PM EDTRiver Flood WarningINDBartholomew, Jackson21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDLawrence, Martin21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
May 26, 3:02 PM EDTRiver Flood WarningINDDelaware, Madison21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDHamilton, Madison21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDClay, Greene21 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.